MathSciNet Relay Station
MathSciNet bibliographic data
MR2493219 11S37 (11S23)
Colmez, Pierre Représentations triangulines de dimension 2. (French) [Two-dimensional trianguline representations] Représentations $p$-adiques de groupes $p$-adiques. I. Représentations galoisiennes et $(\phi,\Gamma)$-modules. Astérisque No. 319 (2008), 213–258. ISBN: 978-2-85629-256-3
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement